# SDR ASAA2015103113852

- Difficulty date: October 31, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 143A32334
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BILGE ANTENNA BRACKET IS CORRODED AT BS 500A TO 500B.  ACFT GROUNDED. REMOVED NR 2 ANTENNA BLANKING PLATE IAW AMM 23-19-07.  REMOVED ANTENNA BRACKETS IAW SRM 51-40-02, MATERIAL ID 7075-T6 .040, PO 804411.4 AND FABBED IAW BAC DWG 143A3233, REV F. LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED IAW SOPM 20-43-03 AND SRM 51-20-01.  INSTALLED BRACKETS IAW SRM 51-40-02.  INSTALLED BLANKING PLATE IAW AMM 23-20-02, REMOVED DOT.
